Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Bifurcations of period annuli and multiple solutions of two-point boundary value problems

Annotation

The second order nonlinear boundary value problem is considered where the boundary conditions are of the Dirichlet type. The so called period annuli are possible if the graph of the primitive function satisfies certain conditions. Period annuli may generate solutions of the BVP. We obtain the conditions which ensure the existence of positive solutions of the BVP. These solutions are contained in period annuli.

Keywords

nonlinear boundary value problem; multiple solutions; positive solutions; period annuli

Full-text in one file

Download

UDC

517.911

Pages

792-794

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.